|
Teoreticheskaya i Matematicheskaya Fizika, 1975, Volume 25, Number 1, Pages 3–9
(Mi tmf4029)
|
|
|
|
This article is cited in 2 scientific papers (total in 2 papers)
Canonical expansions of commutators and field products on the cone and at short distances in the universal algebra formalism
Yu. M. Shirokov
Abstract:
Mathematical formalism of universal algebras is used for the analysis of algebraic
structure of the canonical Wilson expansions. The formalism provides the possibility
of investigating the algebraic structure of the multiplication operations of quantum
fields. In other approaches these operations are treated as basic structureless entities.
It is shown that if the existence of the equal time commutators is assumed then the
multiplication operation of two fields can be expressed via the singular factor which is
not multiplication and via the two (independent, in general case) nonassociative multiplications
which are nonsingular.
The method developed is applicable to the case of the presence of additional singularities
which are incompatible with the existence of the equal time commutators.
Received: 22.01.1975
Citation:
Yu. M. Shirokov, “Canonical expansions of commutators and field products on the cone and at short distances in the universal algebra formalism”, TMF, 25:1 (1975), 3–9; Theoret. and Math. Phys., 25:1 (1975), 939–943
Linking options:
https://www.mathnet.ru/eng/tmf4029 https://www.mathnet.ru/eng/tmf/v25/i1/p3
|
Statistics & downloads: |
Abstract page: | 315 | Full-text PDF : | 109 | References: | 73 | First page: | 1 |
|